ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Определение вероятности правильного декодирования одного класса линейных кодов для двоичного симметричного канала

Хачатрян, Г. Г. and Шамоян, Г. А. (1989) Определение вероятности правильного декодирования одного класса линейных кодов для двоичного симметричного канала. ՀԽՍՀ ԳԱ Զեկույցներ, 89 (3). pp. 99-104. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1480Kb

Item Type:Article
Additional Information:Գծային կոդերի մի դասի ճիշտ վերծանման հավանականության որոշումը երկուական սիմետրիկ կապուղու համար; Definition of probabilities of correct decoding for one class of linear codes for binary symmetric channel
Uncontrolled Keywords:Խաչատրյան Գ. Հ., Շամոյան Հ. Ա., Khachatrian G. H., Shamoyan H. A.
Subjects:Q Science > QA Mathematics
ID Code:5524
Deposited By:NAS Reports
Deposited On:09 Apr 2013 10:21
Last Modified:07 Jun 2020 18:53

Repository Staff Only: item control page